# SDR SWAA2024080503203

- Difficulty date: June 18, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY LOCATED BS 540 BETWEEN BL 0 TO RBL 24.75 AT CENTER WING BOX 2024-401565<[01] REPLACED ONLY UPPER WEB LOCATED ON STIFFENER BS 540 BETWEEN BL 0 TO RBL 24.75 AT CENTER WING BOX IAW B737-800 SRM 51-40-02-0G-0 AND DRAWING 143A5240 SHEET 14 REV -;[02] REPLACED ONLY UPPER WEB LOCATED ON STIFFENER BS 540 BETWEEN BL 0 TO RBL 24.75 AT CENTER WING BOX IAW B737-800 SRM 51-40-02-0G-0 AND DRAWING 143A5240 SHEET 14 REV -
